On bitsadze-samarskii type elliptic differential problems on hyperbolic plane
Loading...
Files
Date
2021
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Publications Ltd.
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In the present article, we consider nonlocal boundary value problems (NBVP) of elliptic type on relatively compact domains in the hyperbolic plane. We establish the wellposedness of Neumann-Bitsadze-Samarskii type and also Dirichlet-Bitsadze-Samarskii type on such domains. Furthermore, we establish new coercivity inequalities for solutions of such elliptic NBVP on relatively compact domains in the hyperbolic plane with various H¨older norms. © 2021
Description
Keywords
differential equations on manifolds, hyperbolic plane, self-adjoint positive definite operator, well-posedness
Journal or Series
International Journal of Applied Mathematics
WoS Q Value
Scopus Q Value
Q3
Volume
34
Issue
2